# SDR HALA2010062100267

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,173 hours, 6,112 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT HYD QTY EICAS MESSAGE LEFT HYD QTY WAS AT .48. REMOVED & REPLACED O-RING ON FITTING OF VERT STAB HYD MANIFOLD SECURED HYD SYS LEAK AND OPS CHECK OK. IAW AMM REF. 29-11-00-2-06-031C STEP 2,7,8,9,10,19.
